# SDR 07FDEA04787

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 53FX1285
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED AT FS 480 AND STR 2.  REMOVED FASTENERS IN LOWER WEB.  REMOVED CRACKED TENSION CLIP, FABRICATED NEW TENSION CLIP AND INSTALLED NEW TENSION CLIP AND FASTENERS IN LOWER WEB.  REFERENCE DRAWING NR 53FX1285 AND SRM 51-30-02 CLASSIFIED AS A MAJOR  REPAIR.
